Thunderstorm Wind, Geneva
- When
- July 5, 4:06 PM CST
- Where
- Geneva County, 3 mi E of Geneva
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.030, -85.819
Trees were down just south of State Highway 27 east of Geneva.
An afternoon thunderstorm on the 5th downed trees near Geneva.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TAE wrote it up.
An afternoon thunderstorm on the 5th downed trees near Geneva.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 5, 1:48 PM CST, 2 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT SUN JUL 5 2009 ...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 01Z... .SYNOPSIS...WATER VAPOR IMAGERY CLEARLY SHOWS AN UPPER LEVEL LOW SPINNING OVER ONTARIO WITH BROAD TROUGHING OVER THE ERN U.S. A FRONT EXTENDS FROM THE TN VALLEY SWWD INTO TX. CONVECTION HAS FIRED IN THE MOIST UNSTABLE AIRMASS S OF THE FRONT. WE ARE IN A WEAK SHEAR ENVIRONMENT WITH MODEST MID LEVEL LAPSE RATES. HOWEVER...THERE IS SUFFICIENT DEEP LAYER WLY FLOW TO ALLOW FOR SOME ORGANIZED CONVECTION. WHILE THE MODE WILL PRIMARILY BE CELLULAR...SOME CELLS COULD FORM INTO BOWING SEGMENTS. CONVECTIVE (SEVERE) WATCH NUMBER 550 IS IN EFFECT FOR OUR NRN TIER ZONES GENERALLY N OF A DHN-ABY LINE UNTIL 01Z. && .SHORT TERM...TONIGHT THROUGH TUE NIGHT. ANY CONVECTION THAT DEVELOPS DURING THE BALANCE OF THE DAY WILL DIMINISH IN INTENSITY AFTER SUNSET. POPS VARY FROM LIKELY NW TO LOW CHANCE IN DIXIE COUNTY. FOR MON...ABUNDANT MOISTURE WILL POOL AHEAD OF THE SAGGING FRONT WITH THE PW CLIMBING WELL OVER 2 INCHES. IN ADDITION TO THE FRONT...REMNANT OUTFLOW BOUNDARIES WILL HELP TRIGGER CONVECTION. WE HAVE GONE WITH CATEGORICAL POPS. ABUNDANT CLOUD COVER WILL INHIBIT LOW LEVEL HEATING WITH HIGHS PROGGED TO HOLD IN THE MID TO UPPER 80S. THE DEGREE OF DESTABILIZATION AND SUBSEQUENT SEVERE POTENTIAL WILL DEPEND LARGELY ON WHETHER WE GET SUFFICIENT BREAKS IN THE CLOUDS. THE FRONT WILL STALL JUST N OF THE AREA OVER CENTRAL AL AND GA KEEPING RAIN CHANCES ELEVATED THROUGH TUE NIGHT. .LONG TERM...WED THROUGH SUN. EXTENDED BEGINS WITH GLOBAL MODELS IN GOOD AGREEMENT. ALOFT...THIS PERSISTENT SUMMER PATTERN HIGHLIGHTED BY MEAN TROUGHS CENTERED IN CLOSE PROXIMITY TO PAC NW COAST AND OVER ERN CONUS WITH A BROAD HOT RIDGE IN BETWEEN CENTERED OVER UPPER PLAINS. UPPER LOWS REMAIN INVCNTY OF OREGON/WASH COAST AND OVER SE CANADA. THE WESTWARD EXTENSION OF THE ATLANTIC RIDGE IS LOCATED ACROSS CUBA. GFS/ECMWF IN GOOD AGREEMENT DURING DAYS 4/5 WITH NW FLOW ACROSS SE REGION. THEY SHOW PLAINS RIDGE ADVANCING EWD WITH A SERIES OF SHORTWAVES DROPPING DOWN FRONT SIDE AND INTO THE EXTREME SOUTHEAST STATES ALLOWING ERN TROUGH TO SHARPEN WHILE ATLANTIC RIDGE INTENSIFIES BACK TO THE WEST INTO CENTRAL FLORIDA AND KEEPING A WEAKNESS IN THE SUBTROPICAL RIDGE ACROSS THE SE U.S. AS A RESULT...A DIFFLUENT PATTERN EVOLVES OVER THE SOUTHEAST STATES AND ESPECIALLY NE GULF REGION WHICH RESULTS IN FAVORABLE CONDITIONS FOR CONVECTION. DUE TO THE ADVANCING RIDGE OVER THE PLAINS AND THE RIDGE OVER THE GULF...TEMPS WILL BE ON THE INCREASE FROM LATE SHORT TERM INTO EXTENDED. AT THE SURFACE...THE PESKY FRONT CONTINUES TO BE DRAPED ACROSS OUR REGION DURING EARLY EXTENDED. UPPER TROUGH CONTINUES TO FOCUS MOISTURE AND INSTABILITY ALONG THIS BOUNDARY THRU 12Z FRI WHEN BOUNDARY FINALLY DISSIPATES. ALTHOUGH IN BETTER AGREEMENT THAN PREVIOUS RUNS...GFS/ECMWF STILL DIVERGE MODESTLY TOWARDS THE END OF THE PERIOD AND ESPECIALLY ON DAY 7 AS TO THE LOCATION OF THE UPPER TROUGH. THAT IS...WILL THE RIDGE BUILD INTO SE CONUS OR WILL THE TROUGH CONTINUE TO DOMINATE? THE GFS EXPANDS LARGE SUBTROPICAL RIDGE EASTWARD INTO THE SE STATES...WHILE THE ECMWF A TAD LESS AGGRESSIVE ALLOWING UPPER TROUGH TO PENETRATE FURTHER INTO THE SE U.S. ALL IN ALL...UNSETTLED WEATHER PATTERN THROUGH THE EXTENDED PERIOD DOMINATED BY LINGERING FRONTAL BOUNDARY DRAPED ACROSS THE AREA...UPPER LEVEL TROUGH WITH ENERGY/DISTURBANCES TRAVERSING THE AREA...AND HIGH ATMOSPHERIC MOISTURE AND WARM TEMPERATURES. THIS COMBINATION TRANSLATES TO LIKELY SHOWERS AND THUNDERSTORMS TUES NIGHT THRU THURS...THEN SCT CONVECTION THURS NIGHT THRU SUN AS SURFACE BOUNDARY DISSIPATES AND A RETURN TO NORMAL SEA BREEZE AFTN/EVE ACTIVITY. MIN TEMPS REMAIN CLOSE TO NORMAL (CLIMO AROUND 70) WITH MAX TEMPS BEGINNING EXTENDED A LITTLE BELOW CLIMO (CLIMO LOW 90S) THEN RETURNING TO CLIMO BEGINNING FRI. && .MARINE...TONIGHT THROUGH FRI. PROLONGED PERIOD OF W TO SW FLOW ON TAPE. LOOKING FOR THE GRADIENT TO FURTHER TIGHTEN UP AS THE COLD FRONT SAGS SEWD TOWARD THE AREA. EXERCISE CAUTION CONDITIONS ARE EXPECTED BY MON NIGHT IF NOT BRIEFLY TONIGHT. THESE ELEVATED WINDS WILL CONTINUE THROUGH TUE NIGHT AFTER WHICH THE GRADIENT WILL BEGIN TO WEAKEN. && .AVIATION...THROUGH 18Z MON. A COLD FRONT WILL APPROACH THE TERMINALS FROM THE NORTHWEST TONIGHT...THEN STALL TO THE NORTH OVER THE NEXT FEW DAYS. SHOWERS AND STORMS WILL DEVELOP ACROSS THE AREA THIS EVENING AS THIS FRONTAL BOUNDARY MAKES ITS WAY CLOSER TO THE LOCAL AREA. THE BEST CHANCE FOR STRONG TO SEVERE STORMS THIS EVENING WILL BE AROUND THE DHN AND ABY TERMINALS AND NORTH. THE MAIN THREATS WITH THESE STRONGER STORMS THAT DEVELOP WILL BE DAMAGING WIND GUSTS UP TO 40-60 MPH AND HAIL. EXPECT MORE A WIDESPREAD RAINFALL EVENT THROUGH THE DAY MONDAY. SURFACE WINDS WILL REMAIN OUT OF THE WEST-SOUTHWEST THROUGH THE 24 HR FORECAST PERIOD. && .FIRE WEATHER... A COLD FRONT WILL APPROACH THE TERMINALS FROM THE NORTHWEST TONIGHT...THEN STALL TO THE NORTH OVER THE NEXT FEW DAYS. MOIST SOUTHWEST FLOW OFF THE GULF COMBINED WITH SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THROUGH THE MID-WEEK PERIOD. && .HYDROLOGY...ANTECEDENT CONDITIONS ARE QUITE DRY ACROSS THE REGION WITH THE KBDI OVER 500 OVER OUR NRN AND WRN ZONES. THE BIG BEND IS NOT QUITE AS DRY. THAT SAID...WE ARE LOOKING AT WHAT IS SHAPING UP TO BE A VERY WET WEEK. WOULD NOT BE SURPRISED TO SEE SOME RISES THIS WEEK...ESPECIALLY ON THE FLASHIER CREEKS AND STREAMS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 87 73 89 70 / 50 80 60 60 50 PANAMA CITY 79 87 75 87 75 / 50 80 60 60 50 DOTHAN 75 86 72 89 72 / 70 80 50 50 40 ALBANY 75 86 72 89 71 / 60 80 60 50 40 VALDOSTA 75 87 72 86 70 / 50 80 60 60 40 CROSS CITY 75 87 74 87 73 / 30 70 60 60 50 APALACHICOLA 80 88 75 88 76 / 50 80 60 60 50 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...GIBBS LONG TERM...BLOCK REST OF DISCUSSION...WOOL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 540 AM EDT SUN JUL 5 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-061000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 540 AM EDT SUN JUL 5 2009 /440 AM CDT SUN JUL 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED...POSSIBLY NUMEROUS...SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM APPROACHES THE AREA FROM THE NORTHWEST. IT IS POSSIBLE THAT A SQUALL LINE WILL DEVELOP NORTH OF THE AREA AND MOVE SOUTH ACROSS SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA...AND LATER INTO THE FLORIDA PANHANDLE AND BIG BEND. THERE IS THE POTENTIAL FOR SOME OF THE STRONGER STORMS TO PRODUCE WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING. AN ISOLATED SEVERE STORM WITH DAMAGING WINDS IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE FRONTAL SYSTEM WILL BECOME QUASI STATIONARY OVER OR JUST NORTH OF THE AREA THROUGH THE PERIOD. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP AND PUSH INTO THE LOCAL AREA AGAIN ON MONDAY. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED... STORM BOUNDARIES GENERATED BY THE FRONT...THE SEA BREEZE AND A MOIST UNSTABLE ATMOSPHERE MAY COMBINE TO GENERATE STRONG TO POSSIBLY SEVERE STORMS. AFTERNOON HIGH TEMPERATURES WILL RETURN TO NEAR OR BELOW NORMAL. MAINLY AFTERNOON AND EVENING SCATTERED SHOWERS AND STORMS ARE EXPECTED DURING THE REST OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED IF A WATCH OR WARNING IS ISSUED FOR THEIR AREA. 12-WATSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EDT SUN JUL 5 2009 FLZ016-017-051930- GADSDEN-LEON- 226 PM EDT SUN JUL 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN GADSDEN AND LEON COUNTIES IN THE FLORIDA BIG BEND... * UNTIL 330 PM EDT AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF QUINCY...OR 17 MILES WEST OF TALLAHASSEE...MOVING EAST AT 10 MPH. THIS STORM WILL BE NEAR... 4 MILES NORTHWEST OF TALLAHASSEE BY 330 PM EDT...AND WILL ALSO IMPACT AREAS IN AND AROUND LAKE TALQUIN BY 300 PM EDT. WIND GUSTS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 350 PM EDT SUN JUL 5 2009 GAZ120-122-052045- QUITMAN-RANDOLPH- 350 PM EDT SUN JUL 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN AND RANDOLPH COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 445 PM EDT AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF GEORGETOWN...MOVING EAST AT 30 MPH. WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 432 PM EDT SUN JUL 5 2009 GAZ122-124-126-052130- LEE-RANDOLPH-TERRELL- 432 PM EDT SUN JUL 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE...RANDOLPH... AND TERRELL COUNTIES IN SOUTHWEST GEORGIA... * UNTIL 530 PM EDT AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SHELLMAN...OR 10 MILES WEST OF DAWSON... MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR... DAWSON BY 450 PM EDT. LEESBURG BY 500 PM EDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 531 PM EDT SUN JUL 5 2009 GAZ123>128-142-144-145-052230- BAKER-CALHOUN-DOUGHERTY-EARLY-LEE-MITCHELL-TERRELL-TURNER-WORTH- 531 PM EDT SUN JUL 5 2009 ...A SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN... DOUGHERTY...EARLY...LEE...MITCHELL...TERRELL...TURNER AND WORTH COUNTIES IN SOUTHWEST AND SOUTH CENTRAL GEORGIA... * UNTIL 630 PM EDT AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEESBURG TO 6 MILES SOUTHWEST OF ARLINGTON...OR ALONG A LINE EXTENDING FROM LEESBURG TO 9 MILES EAST OF BLAKELY...MOVING EAST-SOUTHEAST AT 20 MPH. THESE STORMS WILL BE NEAR... LEARY BY 535 PM EDT. TURNER CITY BY 555 PM EDT. EAST ALBANY BY 600 PM EDT. PUTNEY BY 615 PM EDT. EAST DOUGHERTY BY 625 PM EDT. WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS WHICH MAY KNOCK DOWN SOME SMALL TREES AND POWER LINES. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 537 PM EDT SUN JUL 5 2009 ALZ068-052230- GENEVA- 437 PM CDT SUN JUL 5 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA COUNTY IN SOUTHEAST ALABAMA... * UNTIL 530 PM CDT AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF GENEVA...MOVING EAST-NORTHEAST AT 20 MPH. THIS STORM WILL BE NEAR... GENEVA BY 500 PM CDT. HARTFORD BY 530 PM CDT. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
The Eglin Afb radar (KEVX), 53 km away, was scanning. The volume nearest the first event began at 22:08 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were down just south of State Highway 27 east of Geneva.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2009Every state in 2009This day in weather historyWarnings in Alabama, July 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 190799.